# SDR SWIA201438942

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 27,736 hours, 22,983 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS RT PACK OVER PRESSURE AFTER TAKEOFF.  QRH DID NOT RESOLVE.  RETURNED TO FIELD.  UNABLE TO DUPLICATE DISCREPANCY.  RT PACK OPS CHECKS GOOD IAW AMM.
